I had botox for crows feet 10 days ago. My first time. I'm 53 and just wanted a bit of a confidence boost. However, The crows feet that were on the outside of the corner of my eye have now moved above my eye (both sides of the eyebrow) to the centre. This makes me look like I want to kill someone when I laugh. Has anyone else had this problem? Was it fixed? I'm going back to see my practitioner on Thursday.
Wrinkles Moved to a Different Place After Botox
Doctor Answers (5)
"The Joker" Eye Brows After Botox Treatment
Sounds like you have the dreaded "Diablo" or "Joker" or "Mr. Spock" eyebrows. It should be simple to correct with just a small dose of properly placed Botox above your elevated lateral brow. Good luck and be well.
Wrinkles moved to a different area after BOTOX
Wrinkles do not move after BOTOX®. BOTOX® paralyzes (relaxes – is a better term) the muscles where the BOTOX® is injected. Since the adjacent non-injected muscles are still functioning, a distortion can be created in some cases. Usually, this is easy to correct by injecting additional BOTOX® into the adjacent areas; in your case – both sides of the eyebrows.
Botox for crow's feet
Botox does minimize muscle movement around the corner of the eyelids. When this happens, the crow's feet diminish. The smile muscles can elevate the corner of the mouth and this also creates some of the crow's feet lines over the cheekbone and underneath the lower eyelid. When you can't squint after botox, you may be using the smile muscles in the cheek more to compensate and then noticing these lines.
You might also like...
Have my wrinkles moved after Botox?
It is possible for you to notice wrinkles in areas that were not present after Botox due to the interactions of the muscles of facial expression. It is usually quite treatable, and a little more Botox can be injected into the "new" areas. Go back to your doctor for some more advice. Good luck.
Botox has to be applied to just the right muscles.
We have seen this complication of Botox. Sometimes it can be improved by treatng adjacent areas with small amounts of Botox. Sometimes you just have to wait for it to wear off (four months). That's a bummer.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.